# SDR ASAA2018012623294

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 41,175 hours, 12,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED FUMES IN THE CABIN,  SMOKE, FIRE, FUMES QRH COMPLETED,  AFTER THE RECIRCULATION FANS WERE TURNED OFF, THE FUMES DISSIPATED.  ASSUMED TO BE ELECTRICAL FUMES. ACFT GROUNDED.  COMPLIED WITH A CONDITIONAL INSPECTION IAW FIM 05-51TASK 814,  21-00 TASK 806,  AND 804 A-H3.  PERFORMED AMM 21-25-00-710-802.  AIR RECIRCULATION FILTER CLEARED,  NO DAMAGED ELECTRICAL WIRING. NO FAULTS NOTED WITH PACK OR APU RUN. NO HISTORY.
